Vol. 8, No. 1, 1958

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Many server queueing processes with Poisson input and exponential service times

Samuel Karlin and James L. McGregor

Vol. 8 (1958), No. 1, 87–118
Mathematical Subject Classification
Primary: 60.00
Secondary: 33.00
Milestones
Received: 29 May 1957
Published: 1 March 1958
Authors
Samuel Karlin
James L. McGregor